Smooth non-bernoulli K-automorphisms

Anatoly Katok

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Number of pages1
JournalInventiones Mathematicae
Volume63
Issue number2
DOIs
StatePublished - Jun 1 1981

Fingerprint

Automorphisms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Katok, Anatoly. / Smooth non-bernoulli K-automorphisms. In: Inventiones Mathematicae. 1981 ; Vol. 63, No. 2.
@article{1ef92e021f944c9b97c19329ee6dbacc,
title = "Smooth non-bernoulli K-automorphisms",
author = "Anatoly Katok",
year = "1981",
month = "6",
day = "1",
doi = "10.1007/BF01393883",
language = "English (US)",
volume = "63",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "2",

}

Smooth non-bernoulli K-automorphisms. / Katok, Anatoly.

In: Inventiones Mathematicae, Vol. 63, No. 2, 01.06.1981.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Smooth non-bernoulli K-automorphisms

AU - Katok, Anatoly

PY - 1981/6/1

Y1 - 1981/6/1

UR - http://www.scopus.com/inward/record.url?scp=34250242501&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250242501&partnerID=8YFLogxK

U2 - 10.1007/BF01393883

DO - 10.1007/BF01393883

M3 - Comment/debate

AN - SCOPUS:34250242501

VL - 63

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 2

ER -